Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1977, Volume 13, Number 12, Pages 2213–2224 (Mi de3262)  

Ordinary Differential Equations

$(U,\kappa ,\alpha )$-monotone equations

Yu. V. Trubnikov, S. S. Dashieva

Voronezh State University

Full text: PDF file (1269 kB)

Bibliographic databases:
UDC: 517.937
Received: 19.03.1975

Citation: Yu. V. Trubnikov, S. S. Dashieva, “$(U,\kappa ,\alpha )$-monotone equations”, Differ. Uravn., 13:12 (1977), 2213–2224

Citation in format AMSBIB
\Bibitem{TruDas77}
\by Yu.~V.~Trubnikov, S.~S.~Dashieva
\paper $(U,\kappa ,\alpha )$-monotone equations
\jour Differ. Uravn.
\yr 1977
\vol 13
\issue 12
\pages 2213--2224
\mathnet{http://mi.mathnet.ru/de3262}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=466831}
\zmath{https://zbmath.org/?q=an:0383.34051}


Linking options:
  • http://mi.mathnet.ru/eng/de3262
  • http://mi.mathnet.ru/eng/de/v13/i12/p2213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:60
    Full text:32

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022